Blackburn Hospitals Radio 01254 736885 Listen Live

Home : About : Team : Volunteer : Schedule : Gallery : Requests : Donate : Contact : Member : Links : Sitemap

Radio Hospitals Blackburn registered charity No. 703165


RHB SPONSORS

Burnley Hire Centre

JD Driver Ltd.

Lodge Bank Garage

Pennine Fire & Safety Ltd.



Twitter

RHB is looking for new, motivated volunteers to fill a variety of roles. These include:

Presenters, Ward Liaisons, Request Collectors, Fundraisers and individuals who know about

Marketing to help raise the awareness of the good work RHB does. If you are interested in any of these roles click the above to find out more. Please note we can’t take on work experience or anyone aged under 16 because of insurance restrictions and the length of time it takes to train individuals.

Home About Meet the Team Volunteer Gallery Requests Donate Contact

Member Pages Access

Volunteer vacancies 2017

00.00am -RANDOM OVERNIGHT MIX

  2.30am -THE BRADSHAWS - Created by Buzz Hawkins (see www.thebradshaws.biz)

  2.35am -RANDOM OVERNIGHT MIX Continued……..

  3.00am -A-Z OF POP - (SPONSORED BY SPECSAVERS OPTICIANS) Richard Smith

(another look at last weeks show)

  4.00am -GOLDEN YEARS - Ray Oxley

  5.00am -RANDOM OVERNIGHT MIX

  7.00am -A-Z OF POP REPLAY - (SPONSORED BY SPECSAVERS OPTICIANS) Richard Smith

(Repeat of the previous afternoon)

  8.00am -60’s - 1 hour of non stop back to back 60’s music

  9.00am -70’s - 1 hour of non stop back to back 70’s music

10.00am -80’s - 1 hour of non stop back to back 80’s music

11.00am -90’s - 1 hour of non stop back to back 90’s music

12.00pm -HEALTH TODAY RADIO - Dominic Arkright

  1.00pm -A-Z OF POP - (SPONSORED BY SPECSAVERS OPTICIANS) Richard Smith

(see www.theatozofpop.co.uk)

  2.00pm -RHYTHM OF LIFE (SPONSORED BY LODGE BANK GARAGE) - John Shepherd with music from

around the world

  2.30pm -THE BRADSHAWS - Created by Buzz Hawkins (see www.thebradshaws.biz)

  2.35pm -RHYTHM OF LIFE Continued………

  3.00pm -RANDOM MUSIC MIX

  5.00pm -COUNTRY MUSIC - All styles of country music from different decades

  6.00pm -THE DISCO SHOW - Various presenters sharing their favourite tracks you would hear at a

disco party

  7.00pm -MISSING LINKS - Dave Peacock. 1 topic, no tunes. A creative show where each week a new

topic is decided then tunes are played to fit the topic. The show usually has several

Participants. Listeners are encouraged to call and join in.

  8.00pm -YOUR MUSIC - Bryan Sissons playing your requested tunes and more

10.00pm -PEACEFUL HOUR - Stuart Wearden with tunes to calm the day

11.00pm -RANDOM OVERNIGHT MIX

Thursday

Shows with a live presenter are highlighted in blue